MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being filed on an international product, list number 07p48-30 that has a similar product distributed in the us, list number 07p48, with 510k number k983442.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely depressed alinity i thyroid stimulating hormone (tsh) result for one patient.The sample was higher by another method.The following data provided: sid (b)(6), alinity tsh result = 3.01 reference range = 0.37-4.4 uiu/ml.Roche result (other lab) = 5.2 and 5.1 reference range = 0.27-4.2 uiu/ml.No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased alinity i tsh results included a search for similar complaints, the review of complaint text, trending data, labeling, and device history records.Historical performance of reagent lot 75094ud00 was evaluated using worldwide field data.Review shows that the median patient result for the lot is within established limits and comparable with other lots in the field, confirming no systemic issue for the lot.A review of tracking and trending for the product and the likely cause lot did not identify an increase in complaint activity.Device history record review on lot 75094ud00 did not show any potential non-conformances or deviations.Labeling was reviewed and found to adequately address the issue under review.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Based on the information provided and abbott diagnostic¿s complaint investigation, no systemic issue or deficiency with the alinity i tsh reagent, lot number 75094ud00, was identified.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23051810
Report Number3005094123-2025-00454
Device Sequence Number9824943
Product Code JLW
UDI-Device Identifier00380740131159
UDI-Public(01)00380740131159(17)260925(10)75094UD00
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Catalogue Number07P48-30
Device Lot Number75094UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown